MathSciNet Relay Station
MathSciNet bibliographic data
MR2600871 (2011g:11107) 11F80 (11R39 14L15)
Kisin, Mark Moduli of finite flat group schemes, and modularity. Ann. of Math. (2) 170 (2009), no. 3, 1085–1180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement